# SDR ASAA2023071344020

- Difficulty date: July 13, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 55,901 hours, 16,355 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 15114
- Condition: Failed
- Location: #1 Engine
- Part time: 14,765 hours, 4,626 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENG. ANTI-ICE VALVE LIGHT REMAINED ON BRIGHT WHEN SELECTED OFF. GROUNDED - YES. REPLACED #1 ENGINE A/I VALVE PER MM 30-21-11-400, LEAK & OPS CHECK GOOD.
